# SDR RAIA00306168

- Difficulty date: June 19, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 21,468 hours, 24,365 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING WEAR WILL NOT RETRACT.  MAINTENANCE REPAIRED RECESSED PIN AT MFC CONNECTOR.  TEST FLIGHT PERFORMED AND LANDING GEAR PERFORMED WITHOUT DEFECT.
